Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGeneralized reduction to compute toric ideals.
Author(s) Deepanjan Kesh, Shashank K. Mehta
TypeArticle in Journal
AbstractToric ideals have many applications including solving integer programs. Several algorithms for computing the toric ideal of an integer matrix are available in the literature. Since it is an NP hard problem the present approaches can only solve relatively small problems. We propose a new approach which improves upon a well known technique to compute ideal saturation, which leads to a faster algorithm to compute toric ideals.
KeywordsToric ideals; Gröbner basis; ideal saturation; Büchberger's algorithm
ISSN1793-8309; 1793-8317/e
URL http://www.worldscientific.com/doi/abs/10.1142/S1793830910000462
LanguageEnglish
JournalDiscrete Math. Algorithms Appl.
Volume2
Number1
Pages45--59
PublisherWorld Scientific, Singapore
Year2010
Edition0
Translation No
Refereed No
Webmaster